# SDR USAA980405

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 1640
- Part time: 19,014 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION AT SCREW HOLES TOP OF T-CAP STATION 1640 LBL 64 TO RBL 64 FLOORBEAM.  REMOVED CORRODED T-CAP AND INSTALLED REPLACEMENT T-CAP AND REPAIR ANGLES PER TR 53-15-01.  (M)
